# SDR AALA202008109011

- Difficulty date: June 30, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5397470300200
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION ANGLE AT FRAME C58+2 AND BL 38L, MEASURING L=1.0 IN, W=1.3 IN, D=0.009 IN. REPLACED TRANSITION ANGLE WITH NEW IAW AARD 51-00-00-03 AND DRAWING 17 D534 70478.
